Dr. Jehan Oh

Postdoctoral researcher (March 2018 - August 2019)
Associated IRTG postdoc (February 2019 - August 2019)


Office : V5-141
Email : joh@math.uni-bielefeld.de

Research interests

  • Partial Differential Equations and Calculus of Variations
  • Regularity theory for elliptic and parabolic problems
  • Double phase problems
  • Obstacle problems
  • Orlicz spaces, Musielak-Orlicz spaces
  • Variational inequality arising from mathematical finance


  • S. Byun, and J. Oh, Regularity results for generalized double phase functionals, Analysis & PDE, to appear.
  • S. Byun, Y. Cho and J. Oh, Nonlinear obstacle problems with double phase in the borderline case, Mathematische Nachrichten, to appear.
  • K. Adimurthi, S. Byun, and J. Oh, Interior and boundary higher integrability of very weak solutions for quasilinear parabolic equations with variable exponents, Nonlinear Analysis, to appear.
  • J. Jeon and J. Oh, (1+2)-dimensional Black-Scholes equations with mixed boundary conditions, Communications on Pure and Applied Analysis, to appear.
  • C. De Filippis and J. Oh, Regularity for multi-phase variational problems, Journal of Differential Equations, 267(3) (2019), 1631-1670.
  • J. Jeon and J. Oh, Valuation of American strangle option: Variational inequality approach, Discrete and Continuous Dynamical Systems - Series B, 24(2) (2019), 755-781.
  • S. Byun, K. Lee, J. Oh and J. Park, Regularity results of the thin obstacle problem for the p(x)-Laplacian, Journal of Functional Analysis, 276(2) (2019), 496-519.
  • S. Byun, Y. Cho and J. Oh, Gradient estimates for double phase problems with irregular obstacles, Nonlinear Analysis, 177 (2018), 169-185.
  • S. Byun, K. Lee, J. Oh and J. Park, Nondivergence elliptic and parabolic problems with irregular obstacles, Mathematische Zeitschrift, 290(3-4) (2018), 973-990.
  • S. Byun and J. Oh, Global gradient estimates for asymptotically regular problems of p(x)-Laplacian type, Communications in Contemporary Mathematics, 20(8) (2018), 1750079, 15 pp.
  • S. Byun and J. Oh, Global Morrey regularity for asymptotically regular elliptic equations, Applied Mathematics Letters, 76 (2018), 227-235.
  • S. Byun and J. Oh, Global gradient estimates for the borderline case of double phase problems with BMO coefficients in nonsmooth domains, Journal of Differential Equations, 263(2) (2017), 1643-1693.
  • S. Byun and J. Oh, Global gradient estimates for non-uniformly elliptic equations, Calculus of Variations and Partial Differential Equations, 56(2) (2017), Art. 46, 36 pp.
  • S. Byun, J. Oh and L. Wang, W^{2,p} estimates for solutions to asymptotically elliptic equations in nondivergence form, Journal of Differential Equations, 260(11) (2016), 7965-7981.
  • S. Byun, Y. Cho and J. Oh, Global Calderón-Zygmund theory for nonlinear elliptic obstacle problems with asymptotically regular nonlinearities, Nonlinear Analysis Series A: Theory, Methods & Applications, 123/124 (2015), 150-157.
  • S. Byun, J. Oh and L. Wang, Global Calderón-Zygmund theory for asymptotically regular nonlinear elliptic and parabolic equations, International Mathematics Research Notices, 2015(17) (2015), 8289-8308.

Page Tools